Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Zeilfelder, Frank

dblp



BibTeX cite key*:

Zeilfelder1999b

Title

Title*:

Strong unicity of best uniform approximation from periodic spline spaces

Journal

Journal Title*:

Journal of Approximation Theory

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Academic Press

Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

99

Number:

2

Publishing Date:

1999

Pages*:

1-29

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we give a complete characterization of the
strongly unique best uniform approximation from periodic
spline spaces. We distinguish between even-dimensional and
odd-dimensional periodic spline spaces. These spaces are
weak Chebyshev if and only if their dimension is odd. We show
that the stongly unique best approximation from periodic spline
spaces of odd dimension can be characterized alone by alternation
properties of the error. This is not the case for even dimension.
In this case an additional interpolation condition arises in our
characterization.

URL for the Abstract:


Categories,
Keywords:

Periodic Spline, Approximation, Weak Chebyshev, Alternation, Interpolation

HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Computer Graphics Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{Zeilfelder1999b,
AUTHOR = {Zeilfelder, Frank},
TITLE = {Strong unicity of best uniform approximation from periodic spline spaces},
JOURNAL = {Journal of Approximation Theory},
PUBLISHER = {Academic Press},
YEAR = {1999},
NUMBER = {2},
VOLUME = {99},
PAGES = {1--29},
}


Entry last modified by Anja Becker, 03/12/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Frank Zeilfelder
Created
03/01/2000 05:34:33 PM
Revision
1.
0.


Editor
Anja Becker
Frank Zeilfelder


Edit Date
31.03.2000 15:11:27
01/03/2000 17:34:33